Universidad Complutense de Madrid
E-Prints Complutense

Nash triviality in families of Nash mappings

Impacto

Downloads

Downloads per month over past year



Escribano Martínez, Jesús (2001) Nash triviality in families of Nash mappings. Annales de l'institut Fourier, 51 (5). pp. 1209-1228. ISSN 1777-5310

[img]
Preview
PDF
1MB

Official URL: https://eudml.org/doc/115945


URLURL Type
https://eudml.org/Organisation


Abstract

We study triviality of Nash families of proper Nash submersions or, in a more general setting, the triviality of pairs of proper Nash submersions. We work with Nash manifolds and mappings defined over an arbitrary real closed field R. To substitute the integration of vector fields, we study the fibers of such families on points of the real spectrum (R) over tilde (p) and we construct models of proper Nash submersions over smaller real closed fields. Finally we obtain results on finiteness of topological types in families of Nash mappings, and also results on effectiveness of the above constructions.


Item Type:Article
Subjects:Sciences > Mathematics > Differential geometry
ID Code:24290
Deposited On:21 Jan 2014 11:37
Last Modified:07 Feb 2014 11:15

Origin of downloads

Repository Staff Only: item control page